# SDR WTAA950125

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 5299
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ACV - ELEVATOR TRIM FROZE DURING FLIGHT.  AIRCRAFT LANDED IN ACV WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBED BOTH ELEVATOR TRIM ACTUATORS.  OPERATINAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
